# SDR AALA202506302955

- Difficulty date: June 7, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81. REPLACED JOINT COVER PER SRM 51-42-11.
